# SDR REXA2013012700073

- Difficulty date: January 25, 2013
- Submitted: January 27, 2013
- Operation: Air carrier
- Aircraft: N831AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8031
- Aircraft time: 12,756 hours, 12,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BRAKE TRANSDUCER BRACKET IS CRACKED.  REPLACED IAW SRM 51-42-06.
